# SDR ASAA2015061012057

- Difficulty date: June 10, 2015
- Submitted: June 13, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 34,465 hours, 10,115 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INITIALLY SHOWED A NR 800 LB DIFFERENCE IN FUEL QUANTITY BETWEEN THE FUEL TOTALIZER AND THE FMC FUEL QUANTITY.  THE LT, RT, AND CENTER QUANTITY ADDED UP TO EQUAL THE FUEL TOTALIZER QUANTITY OF 18.4.  HOWEVER THE FMC ACTUAL FUEL SHOWED 17.6.  ACFT GROUNDED. CYCLED PWR FOR CMU IAW MM 23-27-33 NO HISTORY, OPS NORMAL.
